Connect with others who understand.

sign up log in
About MyBCTeam

Tamoxifen And Leg Swelling

Tamoxifen And Leg Swelling

I’ve been on tamoxifen for two years. Lately, the back of my knees are swollen and my whole legs are cramping and achy. They are exactly the same on both sides, although I am going to go get an ultrasound tomorrow to make sure no DVT. Has anyone experienced this? I tried to ask my oncologist, and her nurse intercepted my email and told me to go off tamoxifen for three weeks. I don’t want to do that. I just want to know if these are side effects of tamoxifen.

A MyBCTeam Member said:

I have been on Tamoxifen for two years , my ankles are always swollen. Just went off it for 4 weeks as it caused pre-uterine cancer and I need a full hysterectomy next week. My oncologist wants me to go back on it after the surgery. Funny how something that is supposed to help you causes other things.pray u don’t have eve. But good ur getting it checked out!

posted about 1 year ago
A MyBCTeam Member said:

I believe it is a side effect.
I think it's important to speak with your oncologist. I would want to know why she wants you off of it for 3 weeks and what exactly this swelling means. ❤

posted about 1 year ago
A MyBCTeam Member said:

Unfortunately the muscle cramps are from the Tamoxifen. I have been on it for almost 6 yrs. and have dealt with them a lot. I have some swelling behind knees also but I have alot of inflammation so not sure if from the med. My oncologist is having me stop for 8 weeks due to severe hip/bone pain to see if improves. It is a little scary but I'm at the point of QOL! It has so many side effects! Hope this helps and pray no DVT.

posted about 1 year ago
A MyBCTeam Member said:

I hated Tamoxifen. Stopped taking it because I felt so horrible on it or any other brand. I had a return of my breast cancer. I really believe it was from micro cells that lived ... but will never really know.

posted 12 months ago
A MyBCTeam Member said:

Yes they can be. I have achy swollen knees and ankles at times. I'm glad your oncologist is listening to you about your symptoms.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in